Matrix Science Mathematic (MSMK)

ANALYTIC APPROXIMATE SOLUTION OF RABIES TRANSMISSION DYNAMICS USING HOMOTOPY PERTURBATION METHOD

April 9, 2020 Posted by din In MSMK

ABSTRACT

ANALYTIC APPROXIMATE SOLUTION OF RABIES TRANSMISSION DYNAMICS USING HOMOTOPY PERTURBATION METHOD

Journal: Matrix Science Mathematic (MSMK)
Author: Muhammad Sinan

This is an open access article distributed under the Creative Commons Attribution License CC BY 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2020.01.05

In this paper, we consider a mathematical model of Rabies disease which is an infectious disease. The model we are considering is a system of nonlinear ordinary differential equations and it is difficult to find an exact solution. He’s Homotopy perturbation method is employed to compute an approximation to the solution of the system of nonlinear ordinary differential equations. The findings obtained by HPM are compared with a nonstandard finite difference (NSFD) and Runge-Kutta fourth order (RK4) methods. Some plots are presented to show the reliability and simplicity of the method.
Pages 1-5
Year 2020
Issue 1
Volume 4

Download